A general approach to the Fekete-Szegö problem

Jae Ho Choi, Yong Chan Kim, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)


In this article, we provide a new method solving the Fekete-Szegö problem for classes of close-to-convex functions defined in terms of subordination. As an example, we apply it to the class of strongly close-to-convex functions.

Original languageEnglish
Pages (from-to)707-727
Number of pages21
JournalJournal of the Mathematical Society of Japan
Issue number3
Publication statusPublished - 2007 Jul
Externally publishedYes


  • Coefficient bound
  • Subordination
  • Univalent function

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A general approach to the Fekete-Szegö problem'. Together they form a unique fingerprint.

Cite this